# SDR MWEA99298

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF LEFT GEAR UNSAFE LIGHT WOULD NOT GO OUT.  MTC REMOVED AND REPLACED NOSE UP AND DOWNLOCK SENSORS AND CONDUIT.
